Matteo Verzobio
Browning Group
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio M. 2023. Some effectivity results for primitive divisors of elliptic divisibility sequences. Pacific Journal of Mathematics. 325(2), 331–351.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki B, Verzobio M. Common valuations of division polynomials. arXiv, 2203.02015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio M. 2021. Primitive divisors of sequences associated to elliptic curves with complex multiplication. Research in Number Theory. 7(2), 37.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio M. 2021. Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728. Acta Arithmetica. 198(2), 129–168.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio M. A recurrence relation for elliptic divisibility sequences. arXiv, 2102.07573.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio M. 2020. Primitive divisors of sequences associated to elliptic curves. Journal of Number Theory. 209(4), 378–390.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
Grants
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

Verzobio M. 2023. Some effectivity results for primitive divisors of elliptic divisibility sequences. Pacific Journal of Mathematics. 325(2), 331–351.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

Naskręcki B, Verzobio M. Common valuations of division polynomials. arXiv, 2203.02015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

Verzobio M. 2021. Primitive divisors of sequences associated to elliptic curves with complex multiplication. Research in Number Theory. 7(2), 37.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

Verzobio M. 2021. Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728. Acta Arithmetica. 198(2), 129–168.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

Verzobio M. A recurrence relation for elliptic divisibility sequences. arXiv, 2102.07573.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

Verzobio M. 2020. Primitive divisors of sequences associated to elliptic curves. Journal of Number Theory. 209(4), 378–390.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv